Journal article icon

Journal article

A note on cobordisms of algebraic knots

Abstract:
In this note we use Heegaard Floer homology to study smooth cobordisms of algebraic knots and complex deformations of cusp singularities of curves. The main tool will be the concordance invariant $\nu^+$: we study its behaviour with respect to connected sums, providing an explicit formula in the case of L-space knots and proving subadditivity in general.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.2140/agt.2017.17.2543

Authors


Bodnár, J More by this author
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Algebraic and Geometric Topology Journal website
Volume:
17
Issue:
4
Pages:
2543–2564
Publication date:
2017-08-05
Acceptance date:
2017-02-01
DOI:
Pubs id:
pubs:630097
URN:
uri:e16e3257-03e5-4066-b518-859d71dab496
UUID:
uuid:e16e3257-03e5-4066-b518-859d71dab496
Local pid:
pubs:630097
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP